# SDR USAA920081287

- Difficulty date: June 30, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 48,533 hours, 32,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26661197
- Part serial: 602
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - FIVE CRACKS IN NR 1 LEADING EDGE SLAT.  REPAIRED NR 1 LEADING EDGE SLAT IAW B737 SRM 57-43-01 REPAIR 6.  (S)
